MathSciNet Relay Station
MathSciNet bibliographic data
MR1324695 (96i:57024) 57R15 (57N13 57R57)
Kotschick, D.; Morgan, J. W.; Taubes, C. H. Four-manifolds without symplectic structures but with nontrivial Seiberg-Witten invariants. Math. Res. Lett. 2 (1995), no. 2, 119–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement